# SDR FDEA2020043090837

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF POSSIBLE CRACKS IN SEAL RETAINER FWD CARGO DOOR, CUTOUT LOWER   CORNER AND 22" FROM LOWER AFT CORNER REPAIRED TWO AREAS ON FORWARD CARGO DOOR SEAL RETAINER IAW EA F-5340-  T0353716 PT1. THIS IS A MINOR REPAIR
